Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A well posed problem for the backward heat equation


Author: W. L. Miranker
Journal: Proc. Amer. Math. Soc. 12 (1961), 243-247
MSC: Primary 35.00
MathSciNet review: 0120462
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jim Douglas Jr. and T. M. Gallie Jr., An approximate solution of an improper boundary value problem, Duke Math. J. 26 (1959), 339–347. MR 0107985
  • [2] Fritz John, Numerical solution of the equation of heat conduction for preceding times, Ann. Mat. Pura Appl. (4) 40 (1955), 129–142. MR 0087224
  • [3] Carlo Pucci, Sui problemi di Cauchy non “ben posti”, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 18 (1955), 473–477 (Italian). MR 0087873

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120462-2
Article copyright: © Copyright 1961 American Mathematical Society